# SDR BB06045

- Difficulty date: June 8, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757225
- Aircraft serial: 27122
- Aircraft time: 44,808 hours, 18,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING R1 DOOR ESCAPE SLIDE OPERATIONAL CHECK, SLIDE FAILED TO DEPLOY AUTOMATICALLY.  AFTER SLIDE COVER WAS MANUALLY RELEASED, DOOR ASSIST BOTTLE FIRED AND SLIDE DEPLOYED.  SLIDE WAS REPLACED.
